Imperial College London

ProfessorSpencerSherwin

Faculty of EngineeringDepartment of Aeronautics

Professor of Computational Fluid Mechanics
 
 
 
//

Contact

 

+44 (0)20 7594 5052s.sherwin Website

 
 
//

Location

 

313BCity and Guilds BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Kirby:2006:10.1007/s10665-006-9079-5,
author = {Kirby, RM and Sherwin, SJ},
doi = {10.1007/s10665-006-9079-5},
journal = {JOURNAL OF ENGINEERING MATHEMATICS},
pages = {273--288},
title = {Aliasing errors due to quadratic nonlinearities on triangular spectral /hp element discretisations},
url = {http://dx.doi.org/10.1007/s10665-006-9079-5},
volume = {56},
year = {2006}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Kirby,RM
AU - Sherwin,SJ
DO - 10.1007/s10665-006-9079-5
EP - 288
PY - 2006///
SN - 0022-0833
SP - 273
TI - Aliasing errors due to quadratic nonlinearities on triangular spectral /hp element discretisations
T2 - JOURNAL OF ENGINEERING MATHEMATICS
UR - http://dx.doi.org/10.1007/s10665-006-9079-5
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000243821100007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/336
VL - 56
ER -